Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 201, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2013, 6:10 PM EDT for 5 counties in Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2013, 6:10 PM EDT (22:10 UTC)
- Expired
- Jun 28, 2013, 7:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Emanuel County, GA, Johnson County, GA, Montgomery County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 68 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:30 PM EDT | TSTM WND DMG | Wrightsville, GA | FIRE DEPARTMENT DISPATCH REPORTED 4-5 POWER LINES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 12:26 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1566 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
590
WUUS52 KFFC 282210
SVRFFC
GAC107-167-209-283-309-282300-
/O.NEW.KFFC.SV.W.0201.130628T2210Z-130628T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONTGOMERY COUNTY IN CENTRAL GEORGIA
NORTHERN WHEELER COUNTY IN CENTRAL GEORGIA
WESTERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA
JOHNSON COUNTY IN EAST CENTRAL GEORGIA
TREUTLEN COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 700 PM EDT
* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WEST OF WRIGHTSVILLE TO WEST OF ADRIAN
TO WEST OF GLENWOOD...MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SOPERTON...TARRYTOWN...AILEY...HIGGSTON...NUNEZ AND SWAINSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN GEORGIA.
&&
LAT...LON 3229 8234 3235 8241 3219 8245 3216 8289
3231 8272 3246 8269 3250 8264 3252 8268
3262 8268 3266 8280 3270 8283 3271 8295
3276 8295 3281 8281 3277 8276 3282 8256
3277 8241 3264 8225
TIME...MOT...LOC 2210Z 253DEG 21KT 3272 8291 3254 8268
3219 8283
$$2 follow-up statements
551
WWUS52 KFFC 282240
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT FRI JUN 28 2013
GAC209-283-309-282247-
/O.CAN.KFFC.SV.W.0201.000000T0000Z-130628T2300Z/
WHEELER GA-TREUTLEN GA-MONTGOMERY GA-
640 PM EDT FRI JUN 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONTGOMERY...TREUTLEN
AND NORTHERN WHEELER COUNTIES IS CANCELLED...
THE STORMS OVER THESE COUNTIES HAVE WEAKENED SIGNIFICANTLY...HOWEVER
THEY WILL STILL PRODUCE PERIODS OF VERY HEAVY RAIN...OCCASIONAL TO
FREQUENT LIGHTNING...GUSTY WINDS UP TO 45 MPH AND POSSIBLY SOME PEA
SIZED HAIL.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN GEORGIA.
LAT...LON 3248 8229 3252 8267 3261 8267 3266 8279
3268 8279 3270 8283 3271 8295 3276 8295
3281 8281 3277 8276 3278 8266 3282 8256
3276 8245 3277 8241 3264 8225
TIME...MOT...LOC 2237Z 253DEG 21KT 3277 8273 3258 8250
3223 8265
$$
GAC107-167-282300-
/O.CON.KFFC.SV.W.0201.000000T0000Z-130628T2300Z/
JOHNSON GA-EMANUEL GA-
640 PM EDT FRI JUN 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL EMANUEL AND JOHNSON COUNTIES...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DONOVAN TO WRIGHTSVILLE AND
SPANN...MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NORRISTOWN...KITE...NEW HOME...COVENA...MODOC...DELLWOOD...
BLUNDALE...NUNEZ AND SWAINSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN GEORGIA.
&&
LAT...LON 3248 8229 3252 8267 3261 8267 3266 8279
3268 8279 3270 8283 3271 8295 3276 8295
3281 8281 3277 8276 3278 8266 3282 8256
3276 8245 3277 8241 3264 8225
TIME...MOT...LOC 2237Z 253DEG 21KT 3277 8273 3258 8250
3223 8265
$$660
WWUS52 KFFC 282258
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT FRI JUN 28 2013
GAC107-167-282306-
/O.EXP.KFFC.SV.W.0201.000000T0000Z-130628T2300Z/
JOHNSON GA-EMANUEL GA-
658 PM EDT FRI JUN 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EMANUEL AND JOHNSON
COUNTIES EXPIRES AT 700 PM EDT...
AT 651 PM EDT...NATIONAL WEATHER SERVICE RADAR SHOWED THE STORMS
HAVE WEAKENED SIGNIFICANTLY AND THE WARNING WILL BE ALLOWED TO
EXPIRE AT 700 PM EDT. HOWEVER AN AREA OF MODERATE TO HEAVY RAIN AND
GUSTY WINDS UP TO 40 MPH WILL CONTINUE TO MOVE ACROSS JOHNSON COUNTY.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN GEORGIA.
LAT...LON 3248 8229 3252 8267 3261 8267 3266 8279
3268 8279 3270 8283 3271 8295 3276 8295
3281 8281 3277 8276 3278 8266 3282 8256
3276 8245 3277 8241 3264 8225
TIME...MOT...LOC 2256Z 253DEG 21KT 3280 8260 3272 8266
3266 8277
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:32 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 28, 3:32 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 332 PM EDT FRI JUN 28 2013 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... FAIRLY STRONG UPPER LOW SPINNING OVER THE GREAT LAKES AND SOUTHEAST CANADA WILL ROTATE AROUND AND EVENTUALLY BEGIN TO LIFT NORTHEAST THROUGH THE SHORT TERM AS A REINFORCING SHORTWAVE DIPS TOWARD THE OHIO VALLEY LATE IN THE SHORT TERM...DEEPENING THE TROUGH THAT IS IN PLACE OVER THE EASTERN THIRD OF THE COUNTRY. MULTIPLE SHORTWAVES EMBEDDED IN THE FLOW COMBINED WITH A SERIES OF COMPLICATED SURFACE BOUNDARY INTERACTIONS AS WELL AS GENERAL SURFACE WEAKNESSES IN PLACE IN THE FORM OF A WEAK NEARLY-STALLED FRONT WILL KEEP CONVECTION IN THE SHORT TERM FORECAST. AS THE FRONT IS PUSHED EAST OVERNIGHT TONIGHT AND TOMORROW...BEST CONVECTION CHANCES WILL SHIFT TO THE SOUTH THROUGH THE SHORT TERM. FOR TONIGHT...WEAK FRONT REMAINS JUST TO THE NORTH OF THE AREA... HOWEVER LINE OF CONVECTION STRETCHING FROM ATLANTA METRO TOWARD MONTGOMERY ALABAMA /DEVELOPING ALONG OUTFLOW FROM OVERNIGHT CONVECTION IN ALABAMA/ HAS LEFT QUITE A BIT OF CONVECTIVE INHIBITION ACROSS NORTH ALABAMA AND EVEN PORTIONS OF NORTH GEORGIA. AHEAD OF THE LINE ESPECIALLY IN CENTRAL GEORGIA CAPES HAVE INCREASED TO OVER 5000 J/KG...QUITE A BIT HIGHER THAN WHAT GUIDANCE HAD BEEN PROGGING. FOR THE MOST PART BEST CONVECTION WILL BE WITH THE CURRENT LINE ASSOCIATED WITH THE OUTFLOW BOUNDARY...BUT STARTING TO SEE ADDITIONAL CONVECTION DEVELOP IN TENNESSEE AHEAD OF THE FRONT SO CANNOT RULE OUT ADDITIONAL DEVELOPMENT UP NORTH. SLIGHT RISK IS IN PLACE ACROSS MOST OF THE AREA AND SVR WATCH ALREADY OUT FOR WEST CENTRAL AND SOUTHWEST ZONES. ENOUGH DRY AIR ALOFT ON THE 12Z KFFC SOUNDING FOR PRECIPITATION LOADING TO KEEP DAMAGING WINDS AND HAIL REMAIN THE BIGGEST THREATS. AS THE FRONT SAGS SOUTHEAST OVERNIGHT AND SATURDAY...SO WILL THE BEST THUNDERSTORM CHANCES AS MUCH DRIER AIR PUSHES IN ALOFT. EXPECT CONVECTION TO DISSIPATE OVERNIGHT BUT DID KEEP LOW CHANCES GOING IN SOUTHERN ZONES. ONLY SLIGHT CHANCE POPS UP NORTH BUT LIKELIES SOUTH IN THE AFTERNOON. CAPES PROGGED BETWEEN 1000-2000 J/KG SOUTH AT BEST TOMORROW BUT GIVEN THE UNDER-FORECAST OF CAPE TODAY AM NOT CONFIDENT THAT CAPES WILL REMAIN THAT LOW. CANNOT RULE OUT ISOLATED STRONG STORMS IN CENTRAL GEORGIA BUT CHANCES FOR SEVERE LOOK PRETTY LOW...AND SPC DOES NOT EVEN HAVE NORTHERN ZONES IN THE GENERAL THUNDER AREA. BEHIND THE FRONT...EXPECT TEMPS AND DEWPOINTS SEVERAL DEGREES COOLER...WITH HIGHS NEAR TO JUST SLIGHTLY BELOW NORMAL AND LOWS TRENDING TO BELOW NORMAL BY SATURDAY NIGHT. NOT BAD FOR THE LAST WEEKEND IN JUNE. TDP .LONG TERM /SUNDAY THROUGH FRIDAY/... ONLY MINOR TWEAKS TO THE LONG TERM AND THE PREVIOUS DISCUSSION FOLLOWS. 11 LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... NOT MUCH CHANGE IN THE EXTENDED. LARGE UPPER LEVEL TROUGH BEGINS DIGGING INTO THE SOUTHEASTERN STATES IN THE SHORT TERM...AND TAKES A HOLD OF THE REGION IN THE EXTENDED. THIS TROUGH DEEPENS OVER THE GREAT LAKE STATES AND PUSHES SOUTH THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THIS TROUGH WILL KEEP NORTH AND CENTRAL GA IN MOIST SOUTHWESTERLY FLOW THROUGH DAY 7. THIS WILL KEEP DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS IN THE FORECAST EVERY DAY. THERE IS ALSO A WEAK BOUNDARY LAYING ACROSS NORTH GA WHICH WILL ACT AS A CATALYST FOR SHOWERS AND THUNDERSTORMS. WITH VERY LITTLE UPPER LEVEL MOVEMENT...THIS BOUNDARY IS EXPECTED TO MOVE SOUTHWARD VERY SLOWLY OVER THE NEXT FEW DAYS. THE MODELS ARE SHOWING IT CONTINUING TO AFFECT CONVECTIVE DEVELOPMENT THROUGH DAY 7. 01 && .AVIATION... 18Z UPDATE... VFR TO START THE PERIOD WITH GENERALLY W WINDS. EXPECT INCREASE IN TSRA COVERAGE THROUGH THE EVENING. CANNOT RULE OUT BRIEF MVFR TO POSSIBLY IFR CIGS SATURDAY MORNING...BUT FOR NOW HAVE ONLY BROUGHT IN SCT005. MVFR FOG POSSIBLE ALL BUT ATL IN THE MORNING. INTRODUCED PROB30 TSRA AT 16Z FOR MCN/CSG AND 18Z FOR ATL. WINDS GENERALLY W TO WSW THROUGH THE PERIOD...LIGHT OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON IMPACTS TO ATL BOTH TODAY AND TOMORROW. HIGH ON WINDS. LOW ON POTENTIAL IFR OR MVFR CIGS SATURDAY MORNING. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 90 68 87 / 70 40 40 30 ATLANTA 71 87 69 84 / 60 40 30 30 BLAIRSVILLE 65 82 62 80 / 50 30 20 40 CARTERSVILLE 68 87 65 85 / 50 30 20 30 COLUMBUS 74 90 71 87 / 70 60 40 30 GAINESVILLE 70 86 67 84 / 60 40 20 30 MACON 73 89 71 88 / 70 60 50 40 ROME 68 88 65 86 / 40 20 20 40 PEACHTREE CITY 69 88 66 84 / 70 50 30 30 VIDALIA 75 88 73 86 / 60 70 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...COWETA...HARRIS...HEARD... MARION...MERIWETHER...MUSCOGEE...PIKE...SCHLEY...STEWART... SUMTER...TALBOT...TAYLOR...TROUP...UPSON...WEBSTER. && SHORT TERM...TDP LONG TERM....11 AVIATION...TDP
Hazardous weather outlook, Jun 28, 5:03 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 503 PM EDT FRI JUN 28 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-292115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 503 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE AS A COMPLEX OF STORMS MOVES THROUGH THE AREA. SEVERE STORMS ARE EXPECTED TO CONTINUE INTO TONIGHT WITH THE BEST TIMING OF SEVERE STORMS BEING BEFORE MIDNIGHT. THE MOST LIKELY AREA FOR SEVERE STORMS IS ACROSS CENTRAL GEORGIA...ALTHOUGH ALL OF NORTH AND CENTRAL GEORGIA HAS A RISK OF SEVERE STORMS. .WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG DAMAGING WINDS OF 60 MPH OR GREATER...LARGE HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A SERIES OF OTHER DISTURBANCES WILL ALLOW FOR THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY. ISOLATED STRONG STORMS WILL BE POSSIBLE THROUGH THE FORECAST PERIOD. EXPECT FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAINFALL TO BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...SPOTTERS ARE ENCOURAGED TO MONITOR THE WEATHER CLOSELY AND SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 28, 5:35 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 2 W MONTICELLO 33.30N 83.72W
06/28/2013 JASPER GA EMERGENCY MNGR
THE JASPER COUNTY EMERGENCY MANAGER REPORTED 10 TREES
DOWN.
&&
JLFLocal storm report, Jun 28, 5:46 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 2 E GRAY 33.01N 83.50W
06/28/2013 JONES GA 911 CALL CENTER
THE JONES COUNTY 911 CALL CENTER REPORTED THREE TREES
DOWN COUNTY WIDE.
&&
JLFLocal storm report, Jun 28, 5:53 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM LIGHTNING 7 NE MONTICELLO 33.38N 83.60W
06/28/2013 JASPER GA EMERGENCY MNGR
THE JASPER COUNTY EMERGENCY MANAGER REPORTED LIGHTNING
STRUCK A STRUCTURE NEAR ROCK EAGLE ROAD. SMOKE WAS
OBSERVED AND THE FIRE HAS BEEN PUT OUT.
&&
JLFSpecial weather statement, Jun 28, 5:54 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT FRI JUN 28 2013
GAZ016-023>025-027-282245-
554 PM EDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE...
MADISON...BANKS...HALL AND JACKSON COUNTIES UNTIL 645 PM EDT...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LULA...MOVING EAST AT 20
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITE...MADISON...BANKS...HALL AND JACKSON COUNTIES THROUGH
645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CANDLER...CLERMONT...TALMO...PENDERGRASS...LULA...GILLSVILLE...
JEFFERSON...PEACH STATE SPEEDWAY...MAYSVILLE...APPLE VALLEY...
HOLLINGSWORTH...HOMER...FIVE POINTS...POCATALIGO AND ILA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3453 8364 3450 8365 3444 8362 3450 8353
3447 8340 3443 8337 3433 8339 3425 8333
3427 8330 3409 8322 3411 8381 3454 8382
TIME...MOT...LOC 2154Z 272DEG 16KT 3433 8375Special weather statement, Jun 28, 6:01 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT FRI JUN 28 2013
GAZ027-034>038-047>050-060-282245-
601 PM EDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALTON...
PUTNAM...OGLETHORPE...OCONEE...NEWTON...MORGAN...MADISON...BARROW...
CLARKE...GREENE AND GWINNETT COUNTIES UNTIL 645 PM EDT...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WINDER TO STARRSVILLE...MOVING EAST AT 25
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...PUTNAM...OGLETHORPE...OCONEE...NEWTON...MORGAN...
MADISON...BARROW...CLARKE...GREENE AND GWINNETT COUNTIES THROUGH 645
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BRICK
STORE...STARRSVILLE...HERNDONVILLE...NICHOLASVILLE...SOCIAL CIRCLE...
MONROE...JERSEY...CAMPTON...BOLD SPRINGS...BETWEEN...FORT YARGO STATE
PARK...WINDER...RUSSELL...CARL AND BETHLEHEM. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3402 8355 3397 8354 3400 8350 3399 8347
3401 8344 3401 8324 3345 8335 3347 8360
3352 8368 3348 8368 3350 8371 3347 8375
3348 8382 3376 8383 3403 8381
TIME...MOT...LOC 2201Z 271DEG 20KT 3399 8369 3374 8370
3349 8378Local storm report, Jun 28, 6:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG CORDELE 31.96N 83.78W
06/28/2013 CRISP GA EMERGENCY MNGR
THE CRISP COUNTY EMERGENCY MANAGER REPORTED ONE TREE DOWN
IN ADDITION TO A FEW LIMBS.
&&
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:17 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 43 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 25 min |
| Jun 27, 8:46 PM EDT | Special Weather Statement | FFC | Douglas, Fulton, Paulding | 44 min |
| Jun 27, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 32 min |
| Jun 27, 9:05 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 40 min |
| Jun 27, 9:28 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton | 47 min |
| Jun 27, 9:38 PM EDT | Special Weather Statement | FFC | Schley, Stewart, Webster | 37 min |
| Jun 27, 9:41 PM EDT | Special Weather Statement | FFC | Gwinnett | 49 min |
| Jun 27, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fayette, Fulton | 30 min |
| Jun 27, 10:08 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 22 min |
| Jun 27, 10:32 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale, Walton | 43 min |
| Jun 27, 11:40 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Pike, Upson | 50 min |
| Jun 28, 1:13 AM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jun 28, 2:18 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 28, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 48 min |
| Jun 28, 2:49 PM EDT | Special Weather Statement | FFC | Coweta | 56 min |
| Jun 28, 3:00 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Rockdale | 60 min |
| Jun 28, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Troup | 46 min |
| Jun 28, 3:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 64 min |
| Jun 28, 3:38 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 28, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 48 min |
| Jun 28, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 44 min |
| Jun 28, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Meriwether, Talbot, Taylor, Upson | 42 min |
| Jun 28, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 48 min |
| Jun 28, 4:22 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Jun 28, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Taylor, Twiggs | 51 min |
| Jun 28, 4:26 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jun 28, 4:30 PM EDT | Special Weather Statement | FFC | Wheeler | 45 min |
| Jun 28, 4:35 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 40 min |
| Jun 28, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 55 min |
| Jun 28, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 40 min |
| Jun 28, 4:53 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 37 min |
| Jun 28, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 47 min |
| Jun 28, 5:08 PM EDT | Special Weather Statement | FFC | Wilkinson | 22 min |
| Jun 28, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 31 min |
| Jun 28, 5:18 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 42 min |
| Jun 28, 5:19 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 26 min |
| Jun 28, 5:20 PM EDT | Special Weather Statement | FFC | Laurens | 40 min |
| Jun 28, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Wilkinson | 37 min |
| Jun 28, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 41 min |
| Jun 28, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam, Washington, Wilkinson | 51 min |
| Jun 28, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wilkinson | 39 min |
| Jun 28, 5:54 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 51 min |
| Jun 28, 6:01 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Morgan, Oconee, Walton | 44 min |
| Jun 28, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 42 min |
| Jun 28, 6:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.